City Research Online

Some canonical basis vectors in the basic Uq (SI n)module

Chuang, J. and Meng Tan, K. (2002). Some canonical basis vectors in the basic Uq (SI n)module. Journal of Algebra, 248(2), pp. 765-779. doi: 10.1006/jabr.2001.9030

Publication Type: Article
Additional Information: © 2002 Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/14053
[img]
Preview
Text - Accepted Version
Available under License : See the attached licence file.

Download (121kB) | Preview
[img]
Preview
Text (Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International Licence) - Other
Download (201kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login